# SDR AALA201705259008

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 18,006 hours, 7,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY TEST FAILED 12WL.  REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW 33-51-38.
